← Return to Heart racing: Tamoxifen side effects or other causes?

Discussion
batm (@batm)

Heart racing: Tamoxifen side effects or other causes?

Breast Cancer | Last Active: Jun 15, 2020 | Replies (6)

Comment receiving replies
@mugs24cancer

I developed anxiety issues about 9 months after chemo and radiation for breast cancer. I had been on tamoxifen about 8 months. Blood pressure became high and had heart palpitations (racing heart beat). Wore heart monitor. Heart was fine. Started blood pressure medicine (amlodipine) and carvedilol for heart palpitations. On the lowest dose of both. Also began seeing a counselor. Seems to have helped the most. Fatigue, anxiety, nausea, hot flashes…all side effects of tamoxifen…I have them all. Oh, and also taking Eliquus to guard against blood clots. It has been a year and a half now and I just try to make each day the best it can be. Oncologist still thinks it is the best for me. Started taking two 10 mg tabs just before bed about 2 months ago. The two tabs are seeming to be a little better for me for whatever reason. Pharmacist said she had heard that from others. I also do meditation and deep breathing exercises. Just hard to know what will help with all he craziness that is going on. Take care!

Jump to this post


Replies to "I developed anxiety issues about 9 months after chemo and radiation for breast cancer. I had..."

@mugs24cancer
Couldn't agree more on how the times may be affecting us. A few weeks into the Shelter-in-Place announcement, I began to experience internal tremor… something often associated with Parkinson's disease (which I don't have). As soon as I recognized it as a subconscious anxiety reaction to the Covid-19 business, it went away… and I upped my meditation practice time (which includes deep-breathing) to help calm my subconscious fears.